# SDR KBM2006F00007

- Difficulty date: December 31, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Isolation Mount
- Part number: 206030539101
- Part serial: LK5363
- Condition: Inoperative
- Location: M/R Gearbox
- Part time: 1,833 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS VERTICAL VIBE DURING OUTOFF GROUND HOVER, ISOLATION MOUNT REMOVED AND REPLACED.  (K)
